Instituto de Matemáticas

Universidad Georg-August de Gotinga
español

Dr. Christopher Wulff
Asistente de investigación
Correo electrónico:
Teléfono:
+49 551 39-7751
Oficina:
016
Dirección:
Intereses de investigación
Publicaciones
A geometric proof of Lück's vanishing theorem for the first L2-Betti number of the total space of a fibration, Prepublicación (2016).
Coarse indices of twisted operators, Prepublicación (2016).
Ring and module structures on K-theory of leaf spaces and their application to longitudinal index theory, Journal of Topology (2016) 9 (4): 1074-1108.
Coarse co-assembly as a ring homomorphism, Journal of Noncommutative Geometry 10 (2016): 471-514.
Bordism invariance of the coarse index, Proceedings of the American Mathematical Society 140 (2012): 2693-2697.
Disertación
Ring structures in coarse K-theory, Universidad de Augsburgo, 2015, director de tesis: Bernhard Hanke

La última modificación: 31 de marzo de 2017     	El responsable: Christopher Wulff